# SDR EISA99204

- Difficulty date: October 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315NE
- Make and model: Boeing 727223
- Aircraft serial: 20190
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Part number: 65168023
- Condition: Misdrilled
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF VERTICAL FIN FRONT SPAR UPPER RIGHT TERMINAL FITTING AND SUBSEQUENT REMOVAL OF PREVIOUS REPAIR FOUND MIS-DRILLED HOLES IN LEFT HAND TERMINAL FITTING.  REMOVED AND REPLACED LEFT TERMINAL FITTING PER SB 55-0060 AND BAC DRAWING 65-89361.  (M)
